# SDR SWAA113508

- Difficulty date: May 6, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 55,805 hours, 46,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK FOUND, STR CLIP CRACKED AT BS 767 STR 4R.  REMOVED AND REPLACED CLIP PER SRM.
